# SDR CALA2014062091306

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 53,103 hours, 21,123 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH EPSU EXT LOAD FWD LT IAW TSM 33-51-00-810-808.  FOUND 1R SLIDE BAD.
